# SDR CALA2025080507291

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,009 hours, 10,183 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FWD LAV EMITS STENCH AFTER FLUSHING NO FOUL ODOR DETECTED AFTER LAV SERVICING WAS PERFORMED
